RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 67, Issue 2(404)  


Infinite-horizon optimal control problems in economics
S. M. Aseev, K. O. Besov, A. V. Kryazhimskiy
3
Controllability of non-linear systems: generic singularities and their stability
A. A. Davydov, V. M. Zakalyukin
65
Theory and applications of the problem of Euler elastica
M. I. Zelikin
93
Self-excited wave processes in chains of diffusion-linked delay equations
A. Yu. Kolesov, N. Kh. Rozov
109
Sub- and supergradients of envelopes, semicontinuous closures, and limits of sequences of functions
Yu. S. Ledyaev, J. S. Treiman
157
Vladimir Mikhailovich Zakalyukin (obituary)
A. A. Agrachev, D. V. Anosov, I. A. Bogaevskii, A. S. Bortakovskii, A. B. Budak, V. A. Vassiliev, V. V. Goryunov, S. M. Gusein-Zade, A. A. Davydov, V. R. Zarodov, V. D. Sedykh, D. V. Treshchev, V. N. Chubarikov
187

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Functional inequalities on path spaces of processes with independent increments
A. T. Abakirova
191

Mathematical Events
Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)
D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov
193
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019